MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODELL MODULAR; ENDO-M. MOD.ROTATIONKNEE, FEM. COMP.,W. PATELLAR FLANGE,MEDIUM, RIGHT

WALDEMAR LINK GMBH & CO. KG ENDO-MODELL MODULAR; ENDO-M. MOD.ROTATIONKNEE, FEM. COMP.,W. PATELLAR FLANGE,MEDIUM, RIGHT
Model Number 15-2812/11
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 03/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Femur hat sich vom schaft gelöst.Patient ist anscheinend so schon seit länger zeit rum gelaufen.Schaft war fest im zementmantel.[customer].Translation: femur has detached from the stem.
 
Event or Problem Description
Femur hat sich vom schaft gelöst.Patient ist anscheinend so schon seit länger zeit rum gelaufen.Schaft war fest im.Zementmantel.[customer].Translation: femur has detached from the stem.
 
Additional Manufacturer Narrative
The production records of ref: (b)(4) cannot be viewed and checked due to the missing serial number.This is the final supplemental report.The complaint is closed.

Brand Name
ENDO-MODELL MODULAR
Common Device Name
ENDO-M. MOD.ROTATIONKNEE, FEM. COMP.,W. PATELLAR FLANGE,MEDIUM, RIGHT
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key19077844
Report Number3004371426-2024-00030
Device Sequence Number17748439
Product Code KOR
UDI-Device Identifier04026575253159
UDI-Public04026575253159
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143179
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number15-2812/11
Device Catalogue Number15-2812/11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2024
Supplement Date Received by Manufacturer03/20/2024
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale